MAUDE Adverse Event Report: ACCUTRON INC. ULTRA DC FLOWMETER

ACCUTRON INC. ULTRA DC FLOWMETER
Model Number 31980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Vomiting (2144)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
User facility reported to (b)(6) that during two procedures, patients were on n20 / o2 less than 10 minutes before vomiting.Staff in the room were getting headaches.
 
Additional Manufacturer Narrative
Device was received and tested.Manufacturer could not duplicate reported problem.Evaluation of device did find the n20 diss fitting #24036 had some minor damage, but damage would not cause a leak.

Brand Name
ULTRA DC FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1733 west parkside ln.
phoenix, AZ 85027
8472574500
MDR Report Key21039653
Report Number2020813-2024-00004
Device Sequence Number15361330
Product Code BSZ
UDI-Device Identifier00813830021219
UDI-Public(01)00813830021219
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K970163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31980
Device Catalogue Number31980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown